# SDR IPXA2019032740525

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 28,779 hours, 19,203 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON APPROACH FROM FLAPS 20 TO FLAPS 25 FLAP "TE FLAP DISAGREE" EICAS MSG & TRAILING EDGE LIGHT FLAPS STUCKED BETWEEN 20(DEG)-25(DEG) ACCOMPLISHED NON NORMAL CHECKLIST LANDED FLAPS 20 VREF. EMERGENCY DECLARED. ACCOMPLISHED FIM 27-51-00-815-805. STEP 1&2 NO FAULTS NOTED. (KH 3190194)/NO CURRENT FAULTS NOTED PER FIM 27-51-00-815-805 FIG 104B AND 105, TECH REQUEST REPLACING FLAP LEVER POSITION TRANSMITTER, SEE LP 091952 ITEM 3. (TAF 0558016 3-22-19)/R&R FLAP. CONTROL LEVER POST TRANSMITTERS IAW MM 27-51-3.
